Items for Mathematics in 2009

Up a level
Export as [feed] Atom [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | J | K | M | P | R | S | T
Number of items: 60.

A

Akrivis, George, Makridakis, Charalambos and Nochetto, Ricardo H (2009) Optimal order a posteriori error estimates for a class of Runge-Kutta and Galerkin methods. Numerische Mathematik, 114 (1). pp. 133-160. ISSN 0029-599X

B

Ball, J M, Koumatos, K and Seiner, H (2009) An analysis of non-classical Austenite-Martensite interfaces in CuAlNi. Published in: Olson, G B, Lieberman, D S and Saxena, A, (eds.) Proceedings of the International Conference on Martensitic Transformations, June 29-July 05, 2008: ICOMAT : Santa Fe, New Mexico, USA, 2008. John Wiley & Sons ISBN 9781118820438

Barreira, Raquel, Pryer, Tristan and Tang, Qi (2009) A Practical Approach to Model Banking Risks Using Loss Distribution Approach (LDA) in Basel II Framework. Journal of Applied Economic Sciences, 4 (4). pp. 483-493. ISSN 1834-6110

Bartels, Sören, Jensen, Max and Müller, Rüdiger (2009) Discontinuous Galerkin finite element convergence for incompressible miscible displacement problems of low regularity. SIAM Journal on Numerical Analysis (SINUM), 47 (5). pp. 3720-3743. ISSN 0036-1429

Becker, Roland, Burman, Erik and Hansbo, Peter (2009) A Nitsche extended finite element method for incompressible elasticity with discontinuous modulus of elasticity. Computer Methods in Applied Mechanics and Engineering, 198 (41). pp. 3352-3360. ISSN 0045-7825

Blyuss, Konstantin B and Gupta, Sunetra (2009) Stability and bifurcations in a model of antigenic variation in malaria. Journal of Mathematical Biology, 58 (6). pp. 923-937. ISSN 0303-6812

Burman, E and Stamm, B (2009) Local discontinuous Galerkin method for diffusion equations with reduced stabilization. Computer Physics Communications (5). pp. 498-514. ISSN 0010-4655

Burman, Erik (2009) A posteriori error estimation for interior penalty finite element approximations of the advection-reaction equation. SIAM Journal on Numerical Analysis, 47 (5). pp. 3584-3607. ISSN 0036-1429

Burman, Erik and Fernández, Miguel A (2009) Finite element methods with symmetric stabilization for the transient convection-diffusion-reaction equation. Computer Methods in Applied Mechanics and Engineering, 198 (33). pp. 2508-2519. ISSN 0045-7825

Burman, Erik and Fernández, Miguel A (2009) Stabilization of explicit coupling in fluid-structure interaction involving fluid incompressibility. Computer Methods in Applied Mechanics and Engineering, 198 (5-8). pp. 766-784. ISSN 0045-7825

Burman, Erik, Guzmán, Johnny and Leykekhman, Dmitriy (2009) Weighted error estimates of the continuous interior penalty method for singularly perturbed problems. IMA Journal of Numerical Analysis, 29 (2). pp. 284-314. ISSN 0272-4979

C

Carstensen, Carsten, Gudi, Thirupathi and Jensen, Max (2009) A unifying theory of a posteriori error control for discontinuous Galerkin FEM. Numerische Mathematik, 112 (3). pp. 363-379. ISSN 0029-599X

Chlebík, Miroslav and Chlebíková, Janka (2009) Hardness of approximation for orthogonal rectagle packing and covering problems. Journal of Discrete Algorithms, 7 (3). pp. 291-305. ISSN 1570-8667

D

Dashti, M and Robinson, J C (2009) A simple proof of uniqueness of the particle trajectories for solutions of the Navier-Stokes equations. Nonlinearity, 22 (4). pp. 735-746. ISSN 0951-7715

Deckelnick, Klaus, Elliott, Charles M and Styles, Vanessa (2009) Optimal Control of the Propagation of a Graph in Inhomogeneous Media. SIAM Journal on Control and Optimization, 48 (3). pp. 1335-1352. ISSN 0363-0129

Demlow, Alan, Lakkis, Omar and Makridakis, Charalambos (2009) A Posteriori Error Estimates in the Maximum Norm for Parabolic Problems. SIAM Journal on Numerical Analysis, 47 (3). pp. 2157-2176. ISSN 0036-1429

Düring, Bertram (2009) Asset pricing under information with stochastic volatility. Review of Derivatives Research, 12 (2). pp. 141-167. ISSN 1380-6645

Düring, Bertram (2009) Calibration problems in option pricing. In: Ehrhardt, M (ed.) Nonlinear Models in Mathematical Finance: New Research Trends in Option Pricing. Nova Science Publishers, pp. 323-352. ISBN 9781604569315

Düring, Bertram, Markowich, Peter, Pietschmann, Jan-Frederik and Wolfram, Marie-Therese (2009) Boltzmann and Fokker-Planck equations modelling opinion formation in the presence of strong leaders. Proceedings A: Mathematical, Physical and Engineering Sciences, 465 (211). pp. 3687-3708. ISSN 1364-5021

Düring, Bertram, Matthes, Daniel and Toscani, Giuseppe (2009) A Boltzmann-type approach to the formation of wealth distribution curves. Rivista di Matematica della Università di Parma, 8 (1). pp. 199-261. ISSN 0035-6298

E

Enstedt, M and Melgaard, M (2009) Existence of infinitely many distinct solutions to the quasi-relativistic Hartree-Fock equations. International Journal of Mathematics and Mathematical Sciences, 2009. pp. 1-20. ISSN 0161-1712

F

Ferraro, Simone, Manzini, Michele, Masoero, Aldo and Scalas, Enrico (2009) A random telegraph signal of Mittag-Leffler type. Physica A: Statistical Mechanics and its Applications, 388 (19). pp. 3991-3999. ISSN 0378-4371

G

Ganeshan, Balaji, Miles, Kenneth A, Young, Rupert C D and Chatwin, Chris R (2009) Texture analysis in non-contrast enhanced CT: Impact of malignancy on texture in apparently disease-free areas of the liver. European Journal of Radiology, 70 (1). pp. 101-110. ISSN 0720-048X

Germano, Guido, Politi, Mauro, Scalas, Enrico and Schilling, René L. (2009) Stochastic calculus for uncoupled continuous-time random walks. Physical Review E, 79. 066102. ISSN 1539-3755

Giesl, Peter (2009) On the determination of the basin of attraction of periodic orbits in three- and higher-dimensional systems. Journal of Mathematical Analysis and Applications, 354 (2). pp. 606-618. ISSN 0022-247X

Giesl, Peter (2009) The flow of harmony as a dynamical system. In: 1st International Conference on Mathematics and Computation in Music, 18-20 May, 2007, Berlin, Germany.

Giesl, Peter and Wagner, H (2009) Mathematical Stability Analysis in Biomechanical Applications. In: Wilson, LB (ed.) Mathematical Biology Research Trends. Nova Science Publishers. ISBN 978-1-61668-394-8

Giesl, Peter and Wendland, Holger (2009) Approximating the basin of attraction of time-periodic ODEs by meshless collocation. Discrete and Continuous Dynamical Systems - Series A, 25 (4). pp. 1249-1274. ISSN 1078-0947

Giesl, Peter and Wendland, Holger (2009) Approximating the basin of attraction of time-periodic ODEs by meshless collocation of a Cauchy problem. In: Discrete Contin. Dyn. Syst. Supplement.

Griffith, W Clark, Jimenez-Martinez, Ricardo, Shah, Vishal, Knappe, Svenja and Kitching, John (2009) Miniature atomic magnetometer integrated with flux concentrators. Applied Physics Letters, 94 (2). 023502-1-023502-3. ISSN 0003-6951

H

Hanke, Thorsten, Charitos, Efstratios I, Stierle, Ulrich, Robinson, Derek, Gorski, Armin, Sievers, Hans-H and Misfeld, Martin (2009) Factors associated with the development of aortic valve regurgitation over time after two different techniques of valve-sparing aortic root surgery. Journal of Thoracic and Cardiovascular Surgery, 137 (2). pp. 314-319. ISSN 0022-5223

Hesse, Kerstin (2009) The s-energy of spherical designs on S-2. Advances in Computational Mathematics, 30 (1). pp. 37-59. ISSN 1019-7168

Hysing, S, Turek, S, Kuzmin, D, Parolini, N, Burman, E, Ganesan, S and Tobiska, L (2009) Quantitative benchmark computations of two-dimensional bubble dynamics. International Journal for Numerical Methods in Fluids, 60 (11). pp. 1259-1288. ISSN 0271-2091

J

Jochen, Rick, Rogers, Yvonne, Haig, Caroline and Yuill, Nicola (2009) Learning by doing with shareable interfaces. Children, Youth and Environments, 19 (1). pp. 321-342. ISSN 1546-2250

K

Kay, David, Styles, Vanessa and Süli, Endre (2009) Discontinuous Galerkin finite element approximation of the Cahn--Hilliard equation with convection. SIAM Journal on Numerical Analysis, 47 (4). pp. 2660-2685. ISSN 0036-1429

Kirr, E and Zarnescu, A (2009) On the asymptotic stability of bound states in 2D cubic Schrödinger equation. Communications in Mathematical Physics, 272 (2). pp. 443-468. ISSN 0010-3616

Kiss, Istvan Z, Simon, Péter L and Kao, Rowland R (2009) A contact-network-based formulation of a preferential mixing model. Bulletin of Mathematical Biology, 71 (4). pp. 888-905. ISSN 0092-8240

Koch, G, Nadirashvili, N, Seregin, G and Sverak, V (2009) Liouville theorems for the Navier-Stokes equations and applications. Acta Mathematica, 203 (1). pp. 83-105. ISSN 0001-5962

Kyrychko, Y N, Blyuss, K B, Hogan, S J and Schöll, E (2009) Control of spatio-temporal patterns in the Gray-Scott model. Chaos, 19 (4). ISSN 1054-1500

Kyrychko, Y N, Blyuss, K B, Hövel, P and Schöll, E (2009) Asymptotic properties of the spectrum of neutral delay differential equations. Dynamical Systems, 24 (3). pp. 361-372. ISSN 1468-9367

Kyrychko, Yuliya N and Blyuss, Konstantin B (2009) Persistence of travelling waves in a generalized Fisher equation. Physics Letters A, 373 (6). pp. 668-674. ISSN 0375-9601

M

Mackenzie, J A and Madzvamuse, A (2009) Analysis of stability and convergence of finite-difference methods for a reaction-diffusion problem on a one-dimensional growing domain. IMA Journal of Numerical Analysis, 31 (1). pp. 212-232. ISSN 0272-4979

Miles, Kenneth A, Ganeshan, Balaji, Griffiths, Matthew R, Young, Rupert and Chatwin, Chris (2009) Colorectal cancer: texture analysis of portal phase hepatic CT images as a potential marker of survival. Radiology, 250 (2). pp. 444-452. ISSN 0033-8419

Minsky, B, Obradovic, M, Tang, Q and Thapar, R (2009) Applying a global optimisation algorithm to Fund of Hedge Funds portfolio optimisation. Unset. Unset.

P

Palombaro, M and Smyshlyaev, V P (2009) Relaxation of three solenoidal wells and characterization of extremal three-phase H-measures. Archive for Rational Mechanics and Analysis, 194 (3). pp. 775-822. ISSN 0003-9527

R

Recker, Mario, Blyuss, Konstantin B, Simmons, Cameron P, Hien, Tran Tinh, Wills, Bridget, Farrar, Jeremy and Gupta, Sunetra (2009) Immunological serotype interactions and their effect on the epidemiological pattern of dengue. Proceedings: Biological Sciences, 276 (1667). pp. 2541-2548. ISSN 0962-8452

Robinson, Derek (2009) Autograft reinforcement to preserve autograft function after the Ross procedure, a report from the German-Dutch registry. Circulation, 120. S146-S154. ISSN 0009-7322

Robinson, Derek (2009) Homograft performance in children after the Ross operation. Annals of Thoracic Surgery, 88 (2). pp. 609-615. ISSN 0003-4975

Robinson, Derek (2009) Introductory statistics with R, 2nd edition. p. 3939. ISSN 0964-1998

Robinson, Derek, Banner, Nicholas, Burke, Margaret, Haj-Yahia, Saleem, Hamour, Iman, Kaul, Pradeep, Mahesh, Balikrishnan, Rose, Marlene, Smith, John, Stanford, Rachel and Yacoub, Magdi (2009) A reevaluation of the role of IgM non-HLA antibodies in cardiac transplantation. Transplantation, 87 (6). pp. 864-871. ISSN 0041-1337

Robinson, Derek, Bechtel, M, Boehm, J, Botha, C, Charitos, E, Ferrari-Kuehne, K, Gorski, A, Hanke, T, Hetzer, R, Huebler, M, Hoerer, J, Misfeld, M, Moritz, A, Sievers, H, Stierle, U, Takkenberg, J and Ziemer, G (2009) Major adverse cardiac events after the Ross operation in 1606 patients: current status of the German-Dutch Ross registry with up to 19 years follow-up. Circulation, 120. S849-S849. ISSN 0009-7322

Robinson, Derek, Bogers, Ad, Hanke, Thorsten, Hemmer, Wolfgang, Hetzer, Roland, Hörer, Jürgen, Hübler, Michael, Lange, Rüdiger, Robinson, Derek, Sievers, Hans, Stierle, Ulrich and Takkenberg, Johanna (2009) Neoartoc root diameters and aortic regurgitation in children after the Ross operation. Annals of Thoracic Surgery, 88. pp. 594-600. ISSN 0003-4975

S

Sazuka, Naoya, Inoue, Jun-Ichi and Scalas, Enrico (2009) The distribution of first-passage times and durations in FOREX and future markets. Physica A: Statistical Mechanics and its Applications, 388 (14). pp. 2839-2853. ISSN 0378-4371

Scalas, Enrico and Schweitzer, Frank (2009) Complex networks. Advances in Complex Systems, 12 (1). pp. 1-2. ISSN 0219-5259

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Generalised twists, SO(n) and the p-energy over a space of measure preserving maps. Annales de l'Institut Henri Poincaré (C) Analyse Non Lineaire, 26 (5). pp. 1897-1924. ISSN 0294-1449

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Generalised twists, stationary loops and the Dirichlet energy over a space of measure preserving maps. Calculus of Variations and Partial Differential Equations, 35 (2). pp. 191-213. ISSN 0944-2669

Shahrokhi-Dehkordi, M S and Taheri, A (2009) Polyconvexity, generalised twists and self-maps of annuli in the multi-dimensional calculus of variations. Advances in Calculus of Variations, 2 (4). pp. 361-396. ISSN 1864-8258

Sloan, Ian H and Wendland, Holger (2009) Inf-sup condition for spherical polynomials and radial basis functions on spheres. Mathematics of Computation, 78 (267). pp. 1319-1331. ISSN 0025-5718

T

Taheri, Ali (2009) Minimizing the Dirichlet energy over a space of measure preserving maps. Topological Methods in Nonlinear Analysis, 33 (1). pp. 179-204. ISSN 1230-3429

Taheri, Ali (2009) Stationary twists and energy minimizers on a space of measure preserving maps. Nonlinear Analysis: Theory, Methods and Applications, 71 (11). pp. 5672-5687. ISSN 0362-546X

This list was generated on Sun May 19 07:05:51 2019 BST.